# SDR FXGAN9056R7

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 39,976 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON THE CABIN FLOOR FROM STA 625 TO FUS STA 661.  REPAIRED IAW EAC EO 1129 AND 8110-3 DATED9/27/2011.
